Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 66, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Nov 8, 2008, 1:55 PM EST for 5 counties in Florida. It took effect at Nov 9, 2008, 9:20 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2008, 1:55 PM EST (18:55 UTC)
- In effect from
- Nov 9, 2008, 9:20 AM EST
- Expired
- Nov 9, 2008, 6:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 081855 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 155 PM EST SAT NOV 8 2008 ...RED FLAG WARNING IN EFFECT FROM HILLSBOROUGH AND POLK COUNTIES NORTHWARD LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR THE NATURE COAST MONDAY AFTERNOON... .DRY AND COOLER AIR ON SUNDAY WILL BRING HUMIDITIES INTO CRITICAL LEVELS SUNDAY LATE MORNING AND INTO THE LATE AFTERNOON HOURS. FLZ039-042-043-048-090700- /O.UPG.KTBW.FW.A.0054.081109T1600Z-081109T2300Z/ /O.NEW.KTBW.FW.W.0066.081109T1600Z-081109T2300Z/ /O.NEW.KTBW.FW.A.0055.081110T1700Z-081110T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 155 PM EST SAT NOV 8 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS NOW IN EFFECT FOR MONDAY AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS DURING SUNDAY. ON MONDAY THE DRIER WILL CONTINUE AND THE POTENTIAL FOR 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXIST. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ049-051-052-090700- /O.UPG.KTBW.FW.A.0054.081109T1600Z-081109T2300Z/ /O.NEW.KTBW.FW.W.0066.081109T1600Z-081109T2300Z/ PASCO-HILLSBOROUGH-POLK- 155 PM EST SAT NOV 8 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS DURING SUNDAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ PRC
4 follow-up statements
000 WWUS82 KTBW 081905 AAA RFWTBW RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 205 PM EST SAT NOV 8 2008 UPDATED FOR PRODUCT EXPIRATION TIME ...RED FLAG WARNING IN EFFECT FROM HILLSBOROUGH AND POLK COUNTIES NORTHWARD LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR THE NATURE COAST MONDAY AFTERNOON... .DRY AND COOLER AIR ON SUNDAY WILL BRING HUMIDITIES INTO CRITICAL LEVELS SUNDAY LATE MORNING AND INTO THE LATE AFTERNOON HOURS. FLZ039-042-043-048-092300- /O.CON.KTBW.FW.W.0066.081109T1600Z-081109T2300Z/ /O.CON.KTBW.FW.A.0055.081110T1700Z-081110T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 205 PM EST SAT NOV 8 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS DURING SUNDAY. ON MONDAY THE DRIER WILL CONTINUE AND THE POTENTIAL FOR 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXIST. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ049-051-052-092300- /O.CON.KTBW.FW.W.0066.081109T1600Z-081109T2300Z/ PASCO-HILLSBOROUGH-POLK- 205 PM EST SAT NOV 8 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS DURING SUNDAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ PRC
000 WWUS82 KTBW 091420 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 920 AM EST SUN NOV 9 2008 ...UPDATED TO INCLUDE MANATEE...HARDEE...DESOTO AND HIGHLANDS IN THE RED FLAG WARNING FOR THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR THE NATURE COAST MONDAY AFTERNOON... .DRY AND COOLER AIR ON SUNDAY WILL BRING HUMIDITIES INTO CRITICAL LEVELS THROUGH THE LATE AFTERNOON HOURS. FLZ055>057-061-092300- /O.EXA.KTBW.FW.W.0066.081109T1600Z-081109T2300Z/ MANATEE-HARDEE-HIGHLANDS-DE SOTO- 920 AM EST SUN NOV 9 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE TODAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-042-043-048-100000- /O.CON.KTBW.FW.W.0066.081109T1600Z-081109T2300Z/ /O.CON.KTBW.FW.A.0055.081110T1700Z-081110T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 920 AM EST SUN NOV 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS TODAY. ON MONDAY THE DRIER WILL CONTINUE AND THE POTENTIAL FOR 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXIST. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ049-051-052-092300- /O.CON.KTBW.FW.W.0066.081109T1600Z-081109T2300Z/ PASCO-HILLSBOROUGH-POLK- 920 AM EST SUN NOV 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE TODAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
000 WWUS82 KTBW 091724 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1224 PM EST SUN NOV 9 2008 ...UPDATED TO INCLUDE SARASOTA...CHARLOTTE...LEE...MANATEE...HARDEE... DESOTO...AND HIGHLANDS IN THE RED FLAG WARNING FOR THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR THE NATURE COAST MONDAY AFTERNOON... .DRY AND COOLER AIR ON SUNDAY WILL BRING HUMIDITIES INTO CRITICAL LEVELS THROUGH THE LATE AFTERNOON HOURS. FLZ060-062-065-092300- /O.EXA.KTBW.FW.W.0066.000000T0000Z-081109T2300Z/ SARASOTA-CHARLOTTE-LEE- 1224 PM EST SUN NOV 9 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR. RELATIVE HUMIDITY VALUES ARE FALLING BELOW 35 PERCENT AND REMAIN SO FOR 4 HOURS OR MORE TODAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-042-043-048-100000- /O.CON.KTBW.FW.W.0066.000000T0000Z-081109T2300Z/ /O.CON.KTBW.FW.A.0055.081110T1700Z-081110T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 1224 PM EST SUN NOV 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE FALLING BELOW 35 PERCENT AND REMAIN SO FOR MORE THAN 4 HOURS TODAY. ON MONDAY THE DRIER WILL CONTINUE AND THE POTENTIAL FOR 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXIST. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ049-051-052-055>057-061-092300- /O.CON.KTBW.FW.W.0066.000000T0000Z-081109T2300Z/ PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-DE SOTO- 1224 PM EST SUN NOV 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON FOLLOWED BY COOLER DRIER AIR FOR SUNDAY AND MONDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED FALLING BELOW 35 PERCENT AND REMAIN SO FOR 4 HOURS OR MORE TODAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
000 WWUS82 KTBW 092316 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 616 PM EST SUN NOV 9 2008 ...FIRE WEATHER WATCH IN EFFECT FOR THE NATURE COAST MONDAY AFTERNOON... .A DRY AIRMASS WILL REMAIN IN PLACE OVER MUCH OF THE AREA MONDAY WITH RED FLAG CONDITIONS POSSIBLE IN NORTHERN AND SOME WESTERN AREAS. FLZ039-042-043-048-101100- /O.EXP.KTBW.FW.W.0066.000000T0000Z-081109T2300Z/ /O.CON.KTBW.FW.A.0055.081110T1700Z-081110T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 616 PM EST SUN NOV 9 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. THE RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON HAS EXPIRED. DRY AIR THAT PROMPTED THE WARNING CONDITIONS TODAY WILL LINGER MONDAY WITH AT CRITICAL CONDITIONS LIKELY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ049-051-052-055>057-060>062-065-100030- /O.EXP.KTBW.FW.W.0066.000000T0000Z-081109T2300Z/ PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO- CHARLOTTE-LEE- 616 PM EST SUN NOV 9 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. COOLING TEMPERATURES HAVE ALLOWED RH VALUES TO RISE ABOVE CRITICAL THRESHOLDS ACROSS THE AREA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 8, 1:30 PM EST, 25 minutes earlier.
Area forecast discussion, Nov 8, 1:30 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
130 PM EST SAT NOV 8 2008
.SHORT TERM (TONIGHT - MONDAY)...A BROAD LOW PRESSURE SYSTEM OVER
THE GREAT LAKES HAS BEEN PUSHING A WEAK/DECAYING COLD FRONT BOUNDARY
INTO THE SOUTHEAST US...WHICH IS NOW APPROACHING CENTRAL FLORIDA.
THE FRONT WILL MOVE ACROSS THE AREA THROUGH THE LATE EVENING HOURS.
A NARROW BAND OF CLOUDS AHEAD OF THE FRONT HAS BEEN GRADUALLY
BREAKING DOWN AS THE FRONT WEAKENS...PUSHING TO THE SOUTHEAST AND
FURTHER AWAY FROM ITS PARENT LOW. NATURE COAST OBS HAVE BEEN IN GOOD
AGREEMENT WITH THE FORECAST PHILOSOPHY FOR THIS FROPA...WHICH IS NO
SIGNIFICANT/MEASURABLE RAIN.
A DRIER AIRMASS DESCENDS UPON THE STATE BEHIND THE FRONT OVERNIGHT
AND ON SUNDAY WITH NO SIGNIFICANT FOG EXPECTED DURING THE EARLY
MORNING HOURS. TEMPERATURES WILL COOL DOWN A BIT IN THE WAKE OF THE
FRONT WITH MORNING LOWS DROPPING INTO THE LOWER 40S AROUND INTERIOR
AREAS OF THE NATURE COAST. AFTERNOON HIGHS WILL NOT DECREASE MUCH
WITH MOST AREAS REMAINING IN THE MID TO UPPER 70S ON SUNDAY AND
MONDAY.
IN GENERAL...BENIGN AND DRY WEATHER CONDITIONS WILL PREVAIL DURING
THE NEXT COUPLE OF DAYS WITH COOLER NIGHTS AND SLIGHTLY COOLER
AFTERNOONS THROUGH THE SHORT TERM.
&&
.LONG TERM (MONDAY NIGHT - SATURDAY)...OVERALL SYNOPTIC PATTERN
REMAINS ON TRACK AS BROAD MID/UPPER LEVEL TROUGH WILL BE ACROSS MOST
OF THE LOWER 48 THROUGH THE LONG TERM PERIOD WITH THE FORECAST AREA
REMAINING ON THE SOUTHERN PERIPHERY INTO MID-WEEK. DURING THE
SECOND HALF OF THE WEEK SOME MID/UPPER LEVEL RIDGING DOES BUILD OVER
THE AREA AS THE TROUGH DEEPENS OVER THE CENTRAL U.S. AND A SURFACE
LOW PRESSURE DEVELOPS IN THE LOWER MISSISSIPPI VALLEY. THE PROBLEMS
OCCUR DURING THE SECOND HALF OF THE WEEK AS THE MODELS CONTINUE TO
GIVE VARYING SOLUTIONS WITH RESPECT TO THE REMNANTS OF PALOMA...AS
WELL AS THE TIMING OF THE DEEPENING TROUGH AND ASSOCIATED COLD
FRONT. GFS IS BECOMING SIMILAR TO OTHER MODELS SUCH AS THE ECMWF...
DGEX AND THE UKMET...WITH RESPECT TO THE REMNANTS OF PALOMA DRIFTING
NORTHWEST AND THEN NORTH ACROSS FLORIDA THURSDAY AHEAD OF THE
DEEPENING TROUGH...AS WELL AS WITH THE TIMING OF THE FRONT BEING
LATER DURING SATURDAY. WILL THEREFORE LEAVE SLIGHT CHANCE POPS FOR
THURSDAY AS SOME MOISTURE COULD MOVE INTO THE REGION...AND CONTINUE
WITH 20 POPS FOR FRIDAY INTO SATURDAY AS THE NEXT COLD FRONT SHOULD
BE APPROACHING AND MOVING ACROSS THE AREA.
TEMPERATURES WILL RUN A FEW DEGREES BELOW NORMAL MONDAY NIGHT
THEN RETURN TO NEAR TO SLIGHTLY ABOVE NORMAL FOR THE REST OF THE
WEEK.
&&
.AVIATION...BAND OF CLOUDS ASSOCIATED WITH COLD FRONT CONTINUES TO
BREAKUP AS IT MOVES INTO THE REGION. FRONT WILL EXIT THE AREA THIS
EVENING WITH VFR CONDITIONS EXPECTED TO PREVAIL THROUGH SUNDAY AS
DRIER AIR FILTERS INTO THE REGION BEHIND THE FRONT.
&&
.MARINE...WINDS AND SEAS EXPECTED TO REMAIN BELOW HIGHLIGHT
CRITERIA...ALTHOUGH WINDS WILL NEAR 15 KNOTS OFFSHORE IN THE WAKE OF
A COLD FRONT PASSAGE TODAY. HIGH PRESSURE WILL DEVELOP TO THE NORTH
OF THE COASTAL WATERS DURING THE NEXT SEVERAL DAYS AND REMAINING IN
PLACE THROUGH THE MIDDLE OF THE WORK WEEK.
&&
.FIRE WEATHER...A DRIER AIRMASS ARRIVES FROM THE NORTHWEST LATER
TONIGHT WITH RED FLAG WARNING CONDITIONS DEVELOPING OVER THE
NORTHERN HALF OF FLORIDA BY SUNDAY LATE MORNING AND AFTERNOON. THE
FIRE WEATHER WATCH HAS BEEN UPGRADED TO A WARNING AND IS VALID
THROUGH THE AFOREMENTIONED TIME PERIOD. RELATIVE HUMIDITIES SHOULD
NOT RECOVER FAST ENOUGH OVER THE NATURE COAST COUNTIES ON MONDAY
AFTERNOON FOR WHICH A FIRE WEATHER WATCH IS ALSO IN PLACE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 55 76 52 75 / 5 0 0 5
FMY 59 81 55 78 / 10 0 0 5
GIF 54 78 50 76 / 5 0 0 5
SRQ 55 77 51 75 / 5 0 0 5
BKV 43 76 40 74 / 5 0 0 5
SPG 61 76 57 74 / 5 0 0 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 6 PM EST SUNDAY FOR CITRUS-
HERNANDO-HILLSBOROUGH-LEVY-PASCO-POLK-SUMTER.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR CITRUS-HERNANDO-LEVY-
SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER....AR
LONG TERM/AVIATION...PRCHazardous weather outlook, Nov 8, 5:17 AM EST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 517 AM EST SAT NOV 8 2008 FLZ039-042-043-048>052-055>057-060>062-065-081500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 517 AM EST SAT NOV 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FOG IMPACT... AREAS OF FOG WILL CONTINUE TO AFFECT THE REGION THIS MORNING. SOME OF THE NORMALLY FOG PRONE AREAS MAY SEE VISIBILITIES NEAR A HALF A MILE AT TIMES...BUT FOR THE MOST PART THE FOG WILL NOT BE OVERLY DENSE. THE FOG COULD PRODUCE TRICKY DRIVING CONDITIONS THROUGH 9 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...FIRE WEATHER IMPACT... RED FLAG CONDITIONS ARE POSSIBLE ON SUNDAY...ESPECIALLY FROM THE TAMPA BAY AREA NORTHWARD. VERY DRY AIR AND SEASONABLY WARM AFTERNOON TEMPERATURES COULD RESULT IN DANGEROUSLY DRY FIRE WEATHER CONDITIONS. THE DRY AIR WILL PERSIST ON MONDAY...AND MAY AGAIN RESULT IN RED FLAG CONDITIONS FOR THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 1:55 PM EST | Fire Weather Watch | TBW | Sumter | 35 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.